# SDR FDEA201803010546

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 72,126 hours, 25,789 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR, EXTERIOR SKIN HAS TWO DENTS AT BS 618, MID AREA OF DOOR.   REPAIRED THE CARGO DOOR SKIN IAW SRM 52-30-01-2R,  REP 4.
